# SDR DALA2024022902824

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK INDICATION ON FRAME 20 LH SIDE IN FRAME LAYER OPEN FASTENER HOLE H3 AT DOOR STOP FITTING 7. CORRECTIVE ACTION: COMPLIED WITH ER/A 615294-14AD. (0223276)
